BibTeX record journals/siamdm/BaiouB09

download as .bib file

@article{DBLP:journals/siamdm/BaiouB09,
  author    = {Mourad Ba{\"{\i}}ou and
               Francisco Barahona},
  title     = {On the Integrality of Some Facility Location Polytopes},
  journal   = {{SIAM} J. Discrete Math.},
  volume    = {23},
  number    = {2},
  pages     = {665--679},
  year      = {2009},
  url       = {https://doi.org/10.1137/070706070},
  doi       = {10.1137/070706070},
  timestamp = {Fri, 26 May 2017 22:54:47 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamdm/BaiouB09},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics